# SDR CA080204001

- Difficulty date: February 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: B, E

## Discrepancy

(CAN) DUE TO HIGH OIL TEMP INDICATION, NR 1 ENGINE WAS SHUTDOWN BY THE CA, ACFT LANDED IN IAD WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINT INSPECTED ACFT. INVESTIGATION OF ENGINE WAS BELIEVED TO BE OVER SERVICED. WHEN MAINT OPENED THE OIL TANK APPROX. 3 QUARTS OF OIL SPILLED OUT OF THE TANK. SUSPECT THE REMOTE REPLENISHMENT SYS TO BE AT FAULT FOR THE OVER SERVICING AND HAS PLACED IT ON MEL. AFTER PROPER SERVICING LEVELS ARE MEET AND UNEVENTFUL ENGINE RUNS ARE CARIED OUT THEY PLAN TO PUT THE ACFT BACK INTO SERVICE.
